# SDR CHQA20121027438

- Difficulty date: November 15, 2012
- Submitted: November 28, 2012
- Operation: Air carrier
- Aircraft: N284SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145427
- Aircraft time: 27,533 hours, 22,811 cycles
- Engine: Rroyce AE3007A1
- Engine time: 24,193 hours, 21,631 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 14566784002
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE A PERMANENT REPAIR WAS COMPLETED ON THE RIGHT LOWER WING TRAILING EDGE IN ACCORDANCE WITH ETD 2012-145-015393B.
